MathSciNet Relay Station
MathSciNet bibliographic data
MR2602400 65H05
Chun, Changbum A geometric construction of iterative formulas of order three. Appl. Math. Lett. 23 (2010), no. 5, 512–516.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement